MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP II 5X33 REVASC. DEV.; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP II 5X33 REVASC. DEV.; CATHETER, THROMBUS RETRIEVER
Model Number ET009533
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Date of event: the date of the event is not known.The expiration date of the device is not known as the device lot number is not available / not reported.The device manufacture date is not known as the device lot number is not available / not reported.[conclusion]: the healthcare professional reported that at a product round table discussion on 16-nov-2021, it was reported that the 5mm x 33mm embotrap ii revascularization device (et009533 / lot# unknown) encountered difficulty during the attempt to withdrawal it through the vessel.It was not known if continuous flush was maintained.There was no report of any patient adverse event or complication.The complaint product is not available for return.Based on complaint information, the device is not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.The lot number of the device is not known, therefore review of the device history record was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction, thrombus / clot size / vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that at a product round table discussion on 16-nov-2021, it was reported that the 5mm x 33mm embotrap ii revascularization device (et009533 / lot# unknown) encountered difficulty during the attempt to withdrawal it through the vessel.It was not known if continuous flush was maintained.There was no report of any patient adverse event or complication.The complaint product is not available for return.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: pc-(b)(4).The purpose of this mdr submission is to include the additional event information received on 06-dec-2021.[additional information]: the healthcare professional reported that at a product round table discussion on 16-nov-2021, it was reported that the 5mm x 33mm embotrap ii revascularization device (et009533 / lot# unknown) encountered difficulty during the attempt to withdrawal it through the vessel.It was not known if continuous flush was maintained.There was no report of any patient adverse event or complication.The complaint product is not available for return.On 06-dec-2021, additional information was received.The information indicated that the procedure date of this event is not clear.The cause of the reported withdrawal difficulty is not known nor suspected.It was confirmed that there was no adverse outcome to the patient as a result of the reported issue.The reported issue did not result in a clinically significant delay in the procedure.E.1: the initial reporter phone: (b)(6).The initial reporter email address was not available / reported.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EMBOTRAP II 5X33 REVASC. DEV.
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key12936810
Report Number3011370111-2021-00150
Device Sequence Number4830531
Product Code NRY
UDI-Device Identifier10886704081326
UDI-Public10886704081326
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberET009533
Device Catalogue NumberET009533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown